advertisement
Question
Posted by: Cody | 2008/12/01

Erection problem

My boyfriend and I have a really good sex life but lately his is kind of having a erection problem. Not totally but its not like it use to be? Its not that big problem but i just wanna know whats up with this? Any advice please

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Erection problems are termed Erectile dysfunction (ED) and can be the result of either or both physical (diabetes, poor blood circulation) and / or psychological (stress, depression). However, there are varying degrees of ED and if it is not a big concern for you or your partner, simple strategies such as focusing on foreplay and less penetrative sexual activities may still be sufficient for both parties to still enjoy sex and orgasm. If it is a big concern, a medical doctor should be consulted to provide you with the neccessary treatment.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: JM | 2008/12/11

Hi Cody. Hope my advice helped. Those pills really helped me.

Reply to JM
Posted by: JM | 2008/12/01

Yes, it is a packet that contains 4 brownish diamond shape pills. I tried everything except the little blue one and this works. Take him with when you go get it, it will put you both in the correct mood as well.

Reply to JM
Posted by: Ananymous | 2008/12/01

JM is that what it is actuall called "  MENS SUPER PILL" ?

Reply to Ananymous
Posted by: JM | 2008/12/01

Get him the " MENS SUPER PIL"  available in all adult shops, believe be they work.

Reply to JM

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement